# SDR DHL9671502D

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, SHEAR TIE AT STA 480 STR 19R CRACKED AFTER REMOVING SKIN DOUBLER PER ANOTHER NON-ROUTINE.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 7 INCHES BY 2 INCHES.
